# SDR SWAA2022041883785

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN GIRT BAR ATTACH POINT FITTING AT LBL 54 BS 312. / [01] VERIFIED APPLICABILITY PER REF SRM 52-10-02-0I-1 ID . HOWEVER ; THIS ITEM DOES NOT HAS ALLOWABLE DAMAGE LIMITS .THEREFORE THAT WILL BE REPAIRED BY REPLACEMENT.   REMOVED PASSENGER CABIN GIRT BAR ATTACH POINT FITTING AT LBL 54 BS 312. PER REF SRM 51-40-02;[02] INSTALLED NEW PASSENGER CABIN GIRT BAR ATTACH POINT FITTING AT LBL 54 BS 312. PER REF SRM 51-40-02 AND DWG NBR 141A5220;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] VERIFIED COMPLETE
